| Catalog Number |
0703047004 |
| Medical Device Problem Codes |
Overheating of Device (1437); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure the telescopic safeair bovie melted.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.